Skip to content
My WebMD Sign In, Sign Up

Read user comments about the side effects, benefits, and effectiveness of kenalog inj.

Overall User Ratings

231 Total User Reviews

User Reviews

«Previous 41-45 of 60 Next»
Condition: Other
8/24/2009 12:22:34 PM

Reviewer: NotHappy, 45-54 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 1

Comment:
I received a shot by my physician in May 2009 for sinusitis, I saw no improvement but what did happen in August 2009 is the muscle around the injection site in my upper buttock atrophied and I now have a 2 ½ inch long 1 ½ inch wide ½ inch deep if not deeper indentation at the injection site which is unsightly and very noticeable. I asked prior to the shot what the side effects w ... Show Full Comment

Condition: Other
8/13/2009 10:35:45 AM

Reviewer: 25-34 Female on Treatment for 1 to 6 months

Effectiveness

Current Rating: 2

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
I received 2 Kenalog injections for a herniated disc. I was never told the side effects that could occur. I have had vision changes, mood swings, depression, weight gain, fluid retention, dizziness, migraines, and my hands have been shaking so bad that I could not do my job. I am a registered nurse and luckily I recognized the side effects from the steroid and asked the anestheologist about them. ... Show Full Comment

Condition: Other
6/15/2009 11:33:55 AM

Reviewer: kenalog, 45-54 Female on Treatment for 6 months to less than 1 year (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 5

Comment:
I have severe seasonal allergies and this drug with one injection gave me serious relief!!!

Condition: Other
6/13/2009 5:17:30 PM

Reviewer: Deborah, 55-64 Female on Treatment for 6 months to less than 1 year (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 5

Comment:
After being treated with oral medication each time I got POISON IVY, a NP injected me with Kenalog (Oct 2008). Not only did it clear up the poison ivy, but the breakouts on my scalp (which I had for 10+ years and had been unsuccessfully treated by 3 dermatologists) cleared up for 7 months. Two days ago,I got my 1st (since last Fall) attack of poison ivy, so yesterday (June 12) I went to the ... Show Full Comment

Condition: Other
4/17/2009 7:16:59 PM

Reviewer: 55-64 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
2nd attempt to treat with Kenolog, both times it caused a blistery rash similar to poison ivy and severe muscle cramping.

«Previous 41-45 of 60 Next»
Report Problems to the Food and Drug Administration
 
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

Health Solutions From Our Sponsors

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

tea
What you should eat.
Woman sitting in front of UV lights
Is yours working?
woman using breath spray
What's causing yours?
colon xray
Get the facts.
MS Overview
Recognizing symptoms.
bowl of yogurt with heart shape
Eat for a healthy heart.
woman doing pushups
To help you get fit.
Colored x-ray of tooth decay
Know what to look for.
Woman sitting with child
Do you know the symptoms?
fruit drinks
Foods that can help you focus.
Sad dog and guacamole
Don't feed this to your dog.
Thyroid exam
See how much you know.

Women's Health Newsletter

Find out what women really need.

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.